[Analysis of mechanisms whereby pharmacologically-induced hyperprolactinemia leads to altered gonadotropin secretion (author's transl)].
Аннотация
Chronic hyperprolactinaemia was induced in 10 women since the onset of a cycle for 2 or 3 consecutive cycles by administration of sulpiride (3 X 50 mg/day) or tiapride (100-200 mg/day). The resulting perturbations of the menstrual cycle included short luteal phase cycles, anovulatory cycles and amenorrhoea. The analysis of the hormonal profiles under treatment, as compared to the control cycles, indicate an impact of hyperprolactinaemia both preferentially at the hypothalamic (alteration of the secretion or endogenous LRH) and accessorily at the ovarian (lack of progesterone secretion by the near mature follicle) levels.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.